# SDR ASAA2021102936449

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 53,441 hours, 15,749 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 WILL RECEIVE BUT NOT TRANSMIT. GROUNDED - YES. (RESOLVED ON W/O: 1889819 TASKCARD: N/R-00001 ) ACCOMPLISHED HF OPS CHECK REF B737-800 AMM 23-11-00 COULD TRANSMIT AND RECEIVE CLEARLY WITH NO FAULTS FOUND. ACCOMPLISHED BITE CHECK OF HF #2 TRANSCEIVER WITH NO FAULTS FOUND REF AMM 23-11-00. THIS CLEARSS MEL 23-11A C/N: 29059579 SEAMC MARK NOTIFIED AND PLACARD REMOVED. GROUND VERIFICATION TEST SUCCESSFUL.
